Free Shipping For Orders over PHP 1499 (Nationwide)
They are also called Over-the-counter drugs or non-prescription medicine. It is possible to get these drugs without any healthcare specialists or doctor's prescription; Over the counter products treat the cold, cough, motion sickness, flu, pain, fever, throat pain, and many more symptoms of many diseases that don't usually require a valid prescription from any doctor specialists. However, it's not allowed to take OTC sleeping pills and OTC antibiotics. These prescription medicines require a valid prescription as prescribed by the doctors.
What diseases can be treated using over-the-counter medicine?
It can treat minor aches and pains, fever, diarrhea, cold symptoms, or OTC antihistamine includes sore throat, eye pain, ear problems, and allergies. However, the list of OTC drugs in the Philippines with generic names carries the same ingredients with different brand names. Therefore, it indicates the salt-containing in OTC medicine will be the same, but a brand name will be different.
While buying OTC cream-based products, and syrup-containing medicines from online drugstores in the Philippines, it is necessary to read the leaflets inside the medication print or description about the medicine.
People who take over-the-counter medicines regularly may have a greater risk of adverse side effects. These include young children, older people, pregnant and breastfeeding women. These are the following conditions people are at a higher risk:
Here are some of the medicines are:
Bioflu: Biogic contains paracetamol that helps treat children and adults from fever. Biogic medicine is also used to relieve mild to moderate pain such as headache, backache, menstrual cramps, muscular strain, minor arthritis pain, toothache.
Mefecod: Mefecod is used as an over-the-counter medicine for colds. It uses expectorant, moderate bronchodilating, and anti-inflammatory action. Mefecod tablet also improves spirometery indexes and blood oxygenation.
Ceascol: Ceascol produces toxicity in humans and can burn the mouth and throat, abdominal pain and vomiting. Yet, at concentrations usually found in the environment or during the traveling time. Ceascol medicine does not have any general population risk.
Medbron GPC: Medbron GPC contains guaifenesin, phenylpropanolamine Hcl, and chlorphenamine Maleate. Medbron GPC tablet is utilized to break up excess and mucous to produce breathing more relaxed.
There are various medicines available such as Solmux, Ascof Forte Menthol, and Sinecod Forte, etc.
What are the cough and cold medicines for kids in the Philippines?
Here are some of the medicines for cough and cold medicines for kids.
What are the best cough and cold medicines for babies?
Consult the specialists before providing medicines to the babies. Here is the list of cough, cold, and flu medicines for babies are:
What is the use of Shelogel medicine?
The Shelogel medicine is used as a drug for upset stomach, acid indigestion, digestive pain relief, and heartburn. These contain aluminum and magnesium antacids that help to lower the problem in the stomach. However, this shelogel tablet can provide some side effects such as nausea, constipation, diarrhea, or headache. If these symptoms remain longer or become severe, speak to your doctor promptly.
What is the use of Parasaph medicine?
Parasaph medicine contains acetaminophen, the most significantly used over-the-counter medicine. Parasaph medicine is used for pain and fever relief, toothaches, headaches, and menstrual pain. Parasaph medicine also helps to reduce pain by providing signals to the brain, which assists in relieving pain and lower body temperature.